# SDR USAA2015031300006

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 43,975 hours, 16,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514401
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER ON EMER EXIT LIGHT MISSING AT ROW 32L.  REPLACED LENS COVER.  GOOD OPERATIONAL CHECK IAW CMM 25-28-72.
